I'm 47. Since December 2006, I've been to several doctors describing some rather bizarre and seemingly unrelated symptoms that won't stop.
1. Started with a large hive on my left hand, followed by joint pain
2. The hive keeps coming and going IN THE SAME PLACE, on my left hand
3. Swelling throughout the top of my hand won't disappear
4. Joint pain goes up in my wrist and fingers
5. Two Lupus tests - both negative, treated with Relefin
6. Rash all over body (they thought this was Relefin reaction)
7. Rash now faded, but general dotty type redness in face, neck, and chest
8. Small pockets (like hives but they don't itch) of swelling appearing on the top of both hands and now the tops of my feet near my ankles
9. Achey feeling in the bones wherever these pockets of swelling appear
10. Petechiae started appearing all over (never had this before). Saw my GP who agreed it was petechiae and ran bloodtests -- all normal. Dermetolgist said it was my age (this guy was WORTHLESS)
11. Rheumetologist was very good, but couldn't help -- she ran about 20 different bloodtests -- all normal
12. But I think the worst part is the skin pain! It feels like someone has dragged me along the highway. My skin burns like sunburn, but feels scraped, and this occurs in patches all over my body. Most effected is the back of my thighs, tops of my thighs, around my waist, and under my arms (down the backs of them).
13. The swellings, joint pain, and skin pain all seem to occur more during times of stress, but can pop out at any time.
14. Oh, and last but not least, weight gain. I've gained about twenty-thirty pounds since December and appear very swollen and puffy, especially in my face, hands, feet, and mid-section.
Well, I think that's it. This is making my life miserable and there are so many possibilities, I don't know where to go or what type of doctor to see. Please help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?